# SDR CALA9900870

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14818
- Make and model: Doug DC-9-82
- Aircraft serial: 49478
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inop
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED WHEN GEAR WAS RETRACTED AFTER TAKEOFF.  THE GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE NLG UP/DOWNLOCK PROXIMITY SENSOR IAW MM 32-60-05 AND OPERATION CHECKED GOOD.
